# SDR SWAA2013070117766

- Difficulty date: June 10, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,168 hours, 60,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL CRACKED BETWEEN BS 727 TO 908, STR 20L TO STR 25L.  REMOVED AND REPLACED SKIN PER ER AND EA.
